# SDR A6WA201304014882

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Limits
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR IS OUT OF LIMITS PER AMM 32-12-01-502 ZONE E.  REMOVED AND REPLACED UNSERVICEABLE LEFT MLG DOOR WITH UNSERVICEABLE LEFT MLG DOOR P/N 601R31178-169, S/N: 7863.
